Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Addiction of Masturbation

hi,i feel i am masterbation adict,its been 4,5 years i am doing this.since that time there isnt any improvment in my weight even a single gram. i m weigheing 100 lbs now with 170 cm height.that make me look lean.plz dont tell me masterbation is normal thing being an adict.tell me how i can get rid of it.i just want not to do it until next 2-3 years.i have heard there is a drug that airforce cadets use to avoid me what ever u think is good for me,coz i have no other illness and i m lean looking.
Asked On : Wed, 19 May 2010
Answers:  1 Views:  1834
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
Dear Friend,
Welcome to HealthcareMagic Forum.

The weight increase depends on several reasons
1. Intake of nutritious foods.
2. Absorption of nutrients
3. Your genetic built etc

Hence do not worry that masturbation prevents you from weight gain.

If you feel masturbation can reduce weight gain, then it can be used effectively for obesity.

Wish you Good Sexual Health

Dr. A CHAKRAVARTHY MBBS; MBA; (MHSc Reproductive & Sexual Medicine)

Consultant Sexual Medicine / Sexology, TRIVANDRUM, Kerala
+91 - 94477 05077 / 99464 25577
International Association For Sexual Medicine /
Answered: Sat, 12 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor